# SDR DALA2019030501538

- Difficulty date: March 4, 2019
- Submitted: March 9, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,220 hours, 21,889 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0969926) DURING INSPECTION FOUND CRACK TRACK RBBL 13.84 ON BS 727J AT AFT CARGO COMPARTMENT. REPLACED CARGO TRACK RBL 13.84 AT AFT CARGO COMPARTMENT AS PER ERA 575300-14.
